# SDR SWAA030462

- Difficulty date: March 1, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 41,618 hours, 38,835 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND BEADED WEB CRACKED AT BS 663, RBL 40.  REPAIRED BEADED WEB PER SWA T1.
